There’s just something wrong. What’s wrong? I have no idea. I’m taking the blood pressure medicine (started on Wednesday). Today, I just feel worn down and low. I’m not tired, I just have no energy – listless would be a good word for it. We went out to lunch, and eating didn’t feel good (that part is psychological, I think). Funny, I just did some research and apparently, depression and fatigue are both known side effects. Funnier still is that my doctor wants me to lose weight, but all I want to do now is curl my fat self up on the couch with a warm blanket and a pint of Ben & Jerry’s Phish Food.
I’m depressed that I’ve cut out a third or more of my daily calories for a week and haven’t lost a pound yet according to my bathroom scale. I’m worried that I’m not going to be able to stick to this diet and that I’ll always be fat and die before my time (if I stay fat, my “time” could be “any ol’ day now”). It’s a crappy way to be at Christmas, don’t you think?
Ho ho ho